From my investigations into childhood eczema, I suggest paraffin and other mineral oils and petrochemicals are heavily implicated in the cause and are important in keeping the disease going. I’ve been asked why others have not come to this conclusion when those ingredients can be found in about 90% of products prescribed by doctors for eczema and sold by retailers for use on eczema.
The answer comes in two forms.
First, these ingredients are not natural to the human body so if the immune detects them, inflammation will be the inevitable result. Vaccine makers have been known to use this to good effect. A small amount of mineral oil in a vaccine can induce a much greater immune reaction to the vaccine. This is not done in all vaccines but when it’s used, the effect is very pronounced.
Second, many children dislike paraffin containing products being put on their eczema. Aqueous cream was commonly suggested for use on eczema and many children hated it the feel it created. That should have been ample reason to investigate immediately. Yet it took decades before evidence-based-research was done to prove what these children had always been saying. In 2011, an article appeared in the British Dermatology Journal, the journal of the British Association of Dermatologists, showing aqueous cream was not suitable for use on childhood eczema.
Combine the two and you have a case for serious concern. The vaccine world relies on these ingredients to induce strong inflammation and the dermatology world now admits they are associated with exacerbating eczema.
The journal article on aqueous cream proves a product made from mineral oils and emulsifiers is NOT to be used on eczema. The medical profession has a long list of products which they still suggest are suitable for use on eczema. How many of those contain mineral oils and emulsifiers? Almost all of them.
Great progress was made by the revelation, at last, that aqueous cream is unsuitable and should not be used. It should be a simple matter to realise many other products are equally unsuitable and alarm bells should be ringing loudly whenever they are prescribed. In my professional view those products are causing and maintaining eczema. I look forward to comments from my fellow professionals and parents.
Dr Harley Farmer PhD BVSc(hons) BVBiol(path) MRCVS CEO NewGenn, author, speaker.